Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 42, NWS Nashville, TN

March 2, 2012Bedford County, Rutherford County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 2, 2012, 5:47 PM CST for Bedford County, Rutherford County, Tennessee. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 5:47 PM CST (23:47 UTC)
Expired
Mar 2, 2012, 6:15 PM CST
In force
28 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Bedford County, TN, Rutherford County, TN

The radar

The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 6:03 PM CSTHAIL 1.75Shelbyville, TNAMATEUR RADIO OPERATOR REPORTED GOLF BALL SIZED HAIL IN SHELBYVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 1:20 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WUUS54 KOHX 022347
SVROHX
TNC003-149-030015-
/O.NEW.KOHX.SV.W.0042.120302T2347Z-120303T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
547 PM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  BEDFORD COUNTY IN MIDDLE TENNESSEE...

* UNTIL 615 PM CST

* AT 544 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR SHELBYVILLE...MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM FRIDAY EVENING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3537 8662 3546 8666 3555 8666 3558 8664
      3558 8666 3561 8665 3574 8621 3571 8621
      3571 8623 3566 8625 3545 8624 3536 8657
TIME...MOT...LOC 2347Z 250DEG 41KT 3546 8656

$$

04
1 follow-up statement
865 
WWUS54 KOHX 030002
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
602 PM CST FRI MAR 2 2012

TNC003-149-030015-
/O.CON.KOHX.SV.W.0042.000000T0000Z-120303T0015Z/
RUTHERFORD TN-BEDFORD TN-
602 PM CST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BEDFORD AND
SOUTHEASTERN RUTHERFORD COUNTIES UNTIL 615 PM CST...

AT 555 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SHELBYVILLE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  WARTRACE...BELL BUCKLE AND NORMANDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3537 8662 3546 8666 3555 8666 3558 8664
      3558 8666 3561 8665 3574 8621 3571 8621
      3571 8623 3566 8625 3545 8624 3536 8657
TIME...MOT...LOC 0002Z 250DEG 41KT 3552 8636

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 5:15 PM CST, 32 minutes earlier.

Area forecast discussion, Mar 2, 5:15 PM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
515 PM CST FRI MAR 2 2012

.UPDATE...CLEARED TOR WATCH 59 FROM 8 NWRN COUNTIES AND ALSO
CANCELLED THE FLASH FLOOD WATCH FROM THESE COUNTIES.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM CST THIS EVENING FOR TNZ008>011-
027>034-056>066-075-077>080-093>095.

WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

JLM
Hazardous weather outlook, Mar 2, 7:26 AM CST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
726 AM CST FRI MAR 2 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-031000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
726 AM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS FOR NORTHERN MIDDLE
TENNESSEE TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS FOR THE REST OF MIDDLE TENNESSEE TODAY AND TONIGHT.
THE BEST OVERALL CHANCE OF SEVERE THUNDERSTORMS WILL BE DURING THE
AFTERNOON AND EVENING HOURS. MAIN THREATS WITH SEVERE THUNDERSTORMS
THAT DEVELOP WILL BE DAMAGING WINDS...LARGE HAIL...AND STRONG...LONG
TRACK TORNADOES...ESPECIALLY ACROSS NORTHERN PORTIONS OF THE MID STATE.

A WIND ADVISORY WILL ALSO BE IN EFFECT FOR LOCATIONS GENERALLY
ALONG AND WEST OF A CLARKSVILLE...TO CENTERVILLE...TO LAWRENCEBURG
LINE FROM THE MID MORNING HOURS TODAY THROUGH THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Mar 2, 5:02 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
502 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     NON-TSTM WND GST NASHVILLE               36.17N 86.78W
03/02/2012  M53.00 MPH       DAVIDSON           TN   EMERGENCY MNGR

            STRONG WINDS, MEASURED AT 53 MPH AT VANDERBILT MEDICAL
            CENTER. POWERLINES BLOWN DOWN IN THE NASHVILLE AREA.

0241 PM     HAIL             5 SE SHELBYVILLE        35.44N 86.38W
03/02/2012  E1.25 INCH       BEDFORD            TN   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED LARGE HAIL 5 MILES
            SOUTHEAST OF SHELBYVILLE.

0245 PM     HAIL             WARTRACE                35.53N 86.33W
03/02/2012  E1.00 INCH       BEDFORD            TN   TRAINED SPOTTER

            SPOTTER REPORTED ONE INCH HAIL AT WARTRACE.

0245 PM     HAIL             12 NW MANCHESTER        35.59N 86.23W
03/02/2012  E1.75 INCH       COFFEE             TN   AMATEUR RADIO

            GOLFBALL HAIL REPORTED AT BEECHGROVE BY AMATEUR RADIO.

0252 PM     HAIL             6 ENE WARTRACE          35.56N 86.23W
03/02/2012  E1.75 INCH       COFFEE             TN   COCORAHS

0308 PM     HAIL             CLARKSVILLE             36.56N 87.35W
03/02/2012  E0.88 INCH       MONTGOMERY         TN   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN CLARKSVILLE BY TRAINED
            SPOTTER.

0312 PM     HAIL             12 SW CLARKSVILLE       36.44N 87.50W
03/02/2012  E0.88 INCH       MONTGOMERY         TN   AMATEUR RADIO

            NICKEL SIZE HAIL REPORTED NEAR DODSONVILLE ROAD, 12 MILES
            SOUTHWEST OF CLARKSVILLE.

0313 PM     TSTM WND DMG     8 S WAVERLY             35.98N 87.79W
03/02/2012                   HUMPHREYS          TN   EMERGENCY MNGR

            ROOF BLOWN OFF A BARN AND SEVERAL TREES DOWN.

0325 PM     TSTM WND DMG     DICKSON                 36.08N 87.38W
03/02/2012                   DICKSON            TN   EMERGENCY MNGR

            POSSIBLE TORNADO HAS PRODUCED THE FOLLOWING DAMAGE IN
            DICKSON...DAMAGE TO A WAFFLE HOUSE AT HIGHWAY 46 AND
            INTERSTATE 40 AND HOMES DAMAGED IN SOUTHERN PARTS OF THE
            CITY OF DICKSON. REPORT RECEIVED VIA EMERGENCY
            MANAGEMENT.

0325 PM     HAIL             DICKSON                 36.08N 87.38W
03/02/2012  E1.75 INCH       DICKSON            TN   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS GOLFBALL SIZE HAIL AT
            DICKSON.

0325 PM     TORNADO          DICKSON                 36.08N 87.38W
03/02/2012                   DICKSON            TN   EMERGENCY MNGR

            TORNADO REPORTED IN DICKSON, SOUTH OF HIGHWAY 48. REPORT
            RECEIVED FROM EMERGENCY MANAGEMENT.

0330 PM     TSTM WND DMG     DICKSON                 36.08N 87.38W
03/02/2012                   DICKSON            TN   EMERGENCY MNGR

            DICKSON CO EMA - REPORTS ROOF BLOWN OFF THE HAMPTON INN
            AT HWY 46 INTERSTATE 40. POSSIBLE TORNADO.

0335 PM     HAIL             DICKSON                 36.08N 87.38W
03/02/2012  E0.88 INCH       DICKSON            TN   CO-OP OBSERVER

            COOPERATIVE WEATHER OBSERVER REPORTS NICKEL SIZE HAIL

0335 PM     HAIL             3 E DICKSON             36.08N 87.32W
03/02/2012  E1.75 INCH       DICKSON            TN   AMATEUR RADIO

            GOLFBALL SIZE HAIL REPORTED 3 TO 4 MILES EAST OF DICKSON,
            AT INTERSECTION OF HIGHWAY 47 AND OLD COLUMBIA ROAD.

0335 PM     HAIL             5 E DICKSON             36.08N 87.29W
03/02/2012  E0.88 INCH       DICKSON            TN   PARK/FOREST SRVC

            NICKEL SIZE HAIL REPORTED AT MONTGOMERY BELL STATE PARK,
            ABOUT 5 MILES EAST OF DICKSON.

0340 PM     TSTM WND DMG     KINGSTON SPRINGS        36.10N 87.10W
03/02/2012                   CHEATHAM           TN   EMERGENCY MNGR

            TREES DOWN AND POWER OUT IN SOUTHERN CHEATHAM COUNTY.
            REPORTED BY CHEATHAM COUNTY EMERGENCY MANAGEMENT.

0350 PM     TSTM WND DMG     1 S DICKSON             36.06N 87.38W
03/02/2012                   DICKSON            TN   TRAINED SPOTTER

            TREES DOWN OVER SOUTHERN DICKSON COUNTY.

0355 PM     FUNNEL CLOUD     18 SW NASHVILLE         35.99N 87.01W
03/02/2012                   WILLIAMSON         TN   TRAINED SPOTTER

            SPOTTER REPORTED A FUNNEL CLOUD NEAR INTERSTATE 40, NORTH
            OF FAIRVIEW, ABOUT 18 MILES SOUTHWEST OF DOWNTOWN
            NASHVILLE.

0355 PM     HAIL             6 SW NASHVILLE          36.11N 86.86W
03/02/2012  E1.75 INCH       DAVIDSON           TN   TRAINED SPOTTER

            SPOTTER REPORTEDE GOLFBALL HAIL AT BELLEVUE, IN SOUTHWEST
            DAVIDSON COUNTY.

0400 PM     HAIL             BELLE MEADE             36.10N 86.86W
03/02/2012  E1.50 INCH       DAVIDSON           TN   TRAINED SPOTTER

            REPORT OF PING PONG SIZED HAIL IN BELLEVUE.

0403 PM     HAIL             1 E NASHVILLE           36.17N 86.77W
03/02/2012  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL 1 M E OF
            NASHVILLE.

0406 PM     HAIL             1 W NASHVILLE           36.17N 86.80W
03/02/2012  E1.25 INCH       DAVIDSON           TN   TRAINED SPOTTER

            HALF DOLLAR SIZED HAIL REPORTED 1 M W OF NASHVILLE.

0407 PM     HAIL             NASHVILLE               36.17N 86.78W
03/02/2012  E1.75 INCH       DAVIDSON           TN   EMERGENCY MNGR

0408 PM     HAIL             NASHVILLE               36.17N 86.78W
03/02/2012  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

0410 PM     HAIL             NASHVILLE               36.17N 86.78W
03/02/2012  E1.75 INCH       DAVIDSON           TN   AMATEUR RADIO

            GOLFBALL HAIL AT 23RD AVENUE AND PATTERSON IN NASHVILLE.

0410 PM     HAIL             4 SE NASHVILLE          36.13N 86.73W
03/02/2012  E1.75 INCH       DAVIDSON           TN   TRAINED SPOTTER

            NUMEROUS REPORTS OF GOLFBALL SIZE HAIL AROUND THE
            NASHVILLE AIRPORT.

0416 PM     HAIL             5 SE NASHVILLE          36.12N 86.72W
03/02/2012  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS QUARTER SIZED HAIL IN ANTIOCH.

0425 PM     HAIL             1 S MOUNT JULIET        36.19N 86.52W
03/02/2012  E2.00 INCH       WILSON             TN   PUBLIC

            HEN EGG SIZE HAIL REPORTED BY A SPOTTER AT PROVIDENCE,
            ABOUT A MILE SOUTH OF DOWNTOWN MOUNT JULIET.

0430 PM     FUNNEL CLOUD     2 SSE LEBANON           36.18N 86.31W
03/02/2012                   WILSON             TN   TRAINED SPOTTER

            SPOTTER REPORTS FUNNEL CLOUD NEAR I40 JUST SSE OF
            LEBANON.

0434 PM     HAIL             LEBANON                 36.21N 86.32W
03/02/2012  E2.00 INCH       WILSON             TN   TRAINED SPOTTER

            HEN EGG SIZE HAIL REPORTED BY A SPOTTER ON THE WESTERN
            SIDE OF LEBANON.

0434 PM     HAIL             2 W LEBANON             36.21N 86.36W
03/02/2012  E2.00 INCH       WILSON             TN   TRAINED SPOTTER

            2 INCH HAIL REPORTED BY SPOTTER.

0437 PM     HAIL             2 N LEBANON             36.24N 86.32W
03/02/2012  E1.00 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED BY SPOTTER JUST NORTH OF
            LEBANON.

0448 PM     HAIL             LAWRENCEBURG            35.25N 87.34W
03/02/2012  E0.88 INCH       LAWRENCE           TN   TRAINED SPOTTER

            NICKEL SIZED HAIL AT BUFFALO ROAD AND VALLEY ROAD NEAR
            LAWRENCEBURG

0455 PM     HAIL             CARTHAGE                36.26N 85.94W
03/02/2012  E1.25 INCH       SMITH              TN   TRAINED SPOTTER

            SPOTTER REPORTED HALF DOLLAR SIZE HAIL AT CARTHAGE.

0455 PM     HAIL             CARTHAGE                36.26N 85.94W
03/02/2012  E0.88 INCH       SMITH              TN   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZE HAIL AT CARTHAGE.

&&

DMASSIE
Local storm report, Mar 2, 5:16 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             5 E LEBANON             36.21N 86.23W
03/02/2012  M2.75 INCH       WILSON             TN   EMERGENCY MNGR

            BASEBALL SIZE HAIL BROKE WINDOWS ON HOUSE IN TUCKERS
            CROSSROADS AREA

&&

SHAMBURGER
Local storm report, Mar 2, 5:24 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             4 W COLUMBIA            35.62N 87.12W
03/02/2012  E0.88 INCH       MAURY              TN   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTS NICKEL SIZE HAIL ALONG
            HIGHWAY 43, 4 MILES WEST OF COLUMBIA.

&&

DMASSIE
Local storm report, Mar 2, 5:34 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
534 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     FUNNEL CLOUD     4 W LEWISBURG           35.45N 86.86W
03/02/2012                   MARSHALL           TN   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED AT MM29 ON I65 SOUTH MARSHALL
            COUNTY.

&&

JLM
Local storm report, Mar 2, 5:37 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 E LEBANON             36.21N 86.29W
03/02/2012  E2.00 INCH       WILSON             TN   LAW ENFORCEMENT

            HEN EGG SIZE HAIL REPORTED JUST EAST OF LEBANON AT 8000
            TROUSDALE FERRY PIKE. HOMES AND VEHICLES DAMAGED.

&&

DMASSIE
Local storm report, Mar 2, 5:40 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
540 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TORNADO          7 SE GAINESBORO         36.28N 85.58W
03/02/2012                   JACKSON            TN   EMERGENCY MNGR

            TORNADO REPORTED NEAR HWY 136 NEAR THE PUTNAM
            COUNTY-OVERTON COUNTY LINE.

&&

JLM

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:00 AM CSTWind AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more17 hr
Mar 2, 5:05 AM CSTSevere Thunderstorm WarningOHXBenton, Humphreys25 min
Mar 2, 5:42 AM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Robertson18 min
Mar 2, 6:00 AM CSTSpecial Weather StatementOHXDavidson15 min
Mar 2, 6:33 AM CSTSpecial Weather StatementOHXTrousdale12 min
Mar 2, 6:37 AM CSTSevere Thunderstorm WarningOHXMacon, Trousdale23 min
Mar 2, 6:59 AM CSTSpecial Weather StatementOHXClay, Macon16 min
Mar 2, 8:25 AM CSTSpecial Weather StatementOHXRutherford20 min
Mar 2, 9:00 AM CSTSpecial Weather StatementOHXGiles30 min
Mar 2, 9:05 AM CSTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Smith, Wilson10 min
Mar 2, 9:27 AM CSTTornado WarningOHXDeKalb, Overton, Putnam, White33 min
Mar 2, 9:51 AM CSTTornado WarningOHXCoffee, Grundy, Warren24 min
Mar 2, 9:58 AM CSTTornado WarningOHXFentress, Overton, Putnam32 min
Mar 2, 10:12 AM CSTTornado WarningOHXCoffee, Grundy, Van Buren, Warren33 min
Mar 2, 11:12 AM CSTFlash Flood WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more10 hr
Mar 2, 1:36 PM CSTSpecial Weather StatementOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 12 more54 min
Mar 2, 1:51 PM CSTSevere Thunderstorm WarningOHXGiles24 min
Mar 2, 2:03 PM CSTTornado WarningOHXGiles27 min
Mar 2, 2:27 PM CSTTornado WarningOHXGrundy33 min
Mar 2, 2:29 PM CSTSevere Thunderstorm WarningOHXGiles20 min
Mar 2, 2:34 PM CSTSevere Thunderstorm WarningOHXBedford, Coffee26 min
Mar 2, 2:46 PM CSTSevere Thunderstorm WarningOHXBenton, Dickson, Humphreys44 min
Mar 2, 2:52 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren38 min
Mar 2, 3:01 PM CSTTornado WarningOHXBenton, Dickson, Hickman, Humphreys44 min
Mar 2, 3:22 PM CSTTornado WarningOHXGrundy23 min
Mar 2, 3:33 PM CSTTornado WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson42 min
Mar 2, 3:36 PM CSTTornado WarningOHXGrundy39 min
Mar 2, 3:38 PM CSTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry37 min
Mar 2, 3:42 PM CSTTornado WarningOHXCoffee, Grundy32 min
Mar 2, 3:47 PM CSTTornado WarningOHXDickson, Hickman, Humphreys, Williamson28 min
Mar 2, 3:58 PM CSTTornado WarningOHXWayne32 min
Mar 2, 4:10 PM CSTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson50 min
Mar 2, 4:18 PM CSTTornado WarningOHXLawrence, Wayne27 min
Mar 2, 4:24 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more51 min
Mar 2, 4:40 PM CSTTornado WarningOHXGiles, Lawrence, Wayne35 min
Mar 2, 4:43 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Robertson, Williamson32 min
Mar 2, 4:43 PM CSTTornado WarningOHXDeKalb, Jackson, Putnam, Smith, Trousdale, Wilson32 min
Mar 2, 4:57 PM CSTTornado WarningOHXMaury33 min
Mar 2, 5:02 PM CSTTornado WarningOHXGiles, Lawrence, Marshall, Maury28 min
Mar 2, 5:13 PM CSTTornado WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more47 min
Mar 2, 5:23 PM CSTTornado WarningOHXMarshall, Maury, Williamson21 min
Mar 2, 5:26 PM CSTSevere Thunderstorm WarningOHXLawrence, Lewis, Perry, Wayne34 min
Mar 2, 5:28 PM CSTTornado WarningOHXBedford, Marshall, Maury23 min
Mar 2, 5:40 PM CSTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett50 min
Mar 2, 5:41 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford34 min
Mar 2, 5:44 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury46 min
Mar 2, 5:54 PM CSTTornado Warning EmergencyOHXFentress, Overton, Pickett36 min
Mar 2, 5:59 PM CSTTornado WarningOHXGiles, Lawrence, Marshall, Maury31 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.